I have been on Savella nearly two weeks. I haven't noticed any reduction in pain but I do have a weird sort of shaky on the inside feeling, where my heart pounds so fast and hard it feels like it's headed down the highway! There's also a weak, half-dizzy feeling... is this anything to be concerned about? (Yes, I do have an appointment with my doctor for later)
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Savella users, Are you have rapid elevated heart rates? Can this cause long term or any type damage?
Posted 23 Nov 2009 • 2 answers
Hi there anyone out there in their mid 30s with heart disease for women? I am having some weird stf?
Posted 8 Jul 2010 • 1 answer
Posted 6 Aug 2010 • 14 answers
Posted 18 Feb 2011 • 1 answer